# SDR P9KA2017032801

- Difficulty date: March 22, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N749KP
- Make and model: Cessna U206G
- Aircraft serial: U20605554
- Aircraft time: 12,587 hours
- Engine: Cont IO550N
- Engine time: 576 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Part number: 654585
- Part serial: B1613012170
- Condition: Cracked
- Location: Engine
- Part time: 576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, THE OIL COOLER FORWARD DIAGONAL SUPPORT BAR WAS FOUND BROKEN IN TWO, WITH THE LOWER HALF LYING ON THE ENGINE BAFFLING. UPON REMOVAL OF THE COOLER, 2 OTHER CRACKS WERE FOUND NEAR THE MOUNTING BOLT HOLES. THE COOLER WAS REPLACED WITH NEW.
